MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113116
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device failed to fixate the screws.Based on the information provided and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a laparoscopic inguinal hernia repair, sorbafix enhanced fixation device fail to secure the screws.The plate (mesh) is therefore not fixed.The use of another device is used to complete the procedure.There was no patient harm or injury.

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24115884
Report Number1213643-2026-00028
Device Sequence Number5890759
Product Code GDW
UDI-Device Identifier00801741016707
UDI-Public(01)00801741016707(11)240606(17)260528(10)HUJS2254
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue Number0113116
Device Lot NumberHUJS2254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown